| Model Number |
7736 |
| Medical Device Problem Codes |
High impedance (1291); Insufficient Device Problem Information (3190); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision to the initial mdr in block b5 event description h6 device code.This supplemental report was created to capture additional information.
Event or Problem Description
It was reported that this right atrial (ra) lead was surgically abandoned due to product performance anomaly and a new ra lead of the same model was placed.No additional adverse patient effects were reported.Additional information indicates that this lead was capped due to out-of-range impedance measurements and high thresholds.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this right atrial (ra) lead was surgically abandoned due to product performance anomaly and a new ra lead of the same model was placed.No additional adverse patient effects were reported.